Items where Author is "Mohan, Jagan J"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Deekshitulu, G V S R and Mohan, Jagan J and Anand, P V S (2011) Fractional Difference Inequalities of Volterra Type. International Journal of Pure and Applied Mathematics, 70 (2). pp. 137-149. ISSN 1314-3395

Deekshitulu, G V S R and Mohan, Jagan J (2010) Fractional Difference Inequalites. Communications in Applied Analysis, 14. pp. 89-98. ISSN 1083-2564

Deekshitulu, G V S R and Mohan, Jagan J (2010) Fractional Difference Inequalities of Bihari Type. Communications in Applied Analysis, 14 (4). pp. 343-354. ISSN 1083-2564

This list was generated on Tue Mar 19 09:24:13 2019 UTC.